Question about Metformine

By sycamorehank Latest Reply 2010-08-03 03:59:25 -0500
Started 2010-08-02 11:45:17 -0500

Ive been taking it for about 3 weeks can side affects happen after a short period or will they happen right away?? I have been feeling kinda blah the last 3 or 4 days and all my symptoms lean towards bg to high or to low although my numbers range from before meals like 85 - 100 to after 100 -120. any suggestions.

5 replies

monkeymama 2010-08-02 22:14:56 -0500 Report

You might want to consider calling and talking to your doctors nurse about what is going on. There is no such thing as a dum or stupid question…They might be able to help trouble shoot the issue there.

Harlen 2010-08-02 14:09:43 -0500 Report

Yes and yes
I had tummy prob right away and the feeling of being down and slow didnt wosh to do anything and my #'s didnt move at all.
Best wishes

West Highlands
West Highlands 2010-08-03 03:59:25 -0500 Report

I really appreciate the comments about Metformin. I have been very sick with stomach problems and dizziness and thought what is going on and I finally centered it on the Metformin.

Next Discussion: After The Diagnosis ... »